Pain syndrome of moderate and mild intensity of various origins: -headache;
- migraine; - toothache; - neuralgia; — arthralgia and myalgia (pain in muscles and joints); - algodismenorrhea (pain during menstruation).
Tradename: Panadol migraine Panadol Migraine
Composition: Each tablet contains: Acetaminophen 250 mg Aspirin 250 mg Caffeine 65 mg
Auxiliary components: Hydroxypropyl cellulose, microcrystalline cellulose, stearic acid, povidone, propylene glycol, sorbitalmonolaurate, titanium dioxide.
Properties: Panadol Migraine @ is a combined preparation containing acetaminophen (paracetamol), aspirin (acetylsalicylic acid) and caffeine. Paracetamol has an analgesic, antipyretic and extremely weak anti-inflammatory effect, which is associated with its effect on the center of thermoregulation in the hypothalamus and a weakly expressed ability to inhibit the synthesis of prostaglandins in peripheral tissues. Acetylsalicylic acid has analgesic, antipyretic and anti-inflammatory effects. It quickly relieves pain, especially caused by the inflammatory process, and also moderately inhibits platelet aggregation and slows down the process of thrombus formation, improving microcirculation in the focus of inflammation. Caffeine increases the reflex excitability of the spinal cord, stimulates the respiratory and vasomotor centers, dilates the blood vessels of skeletal muscles, brain, heart, kidney, reduces platelet aggregation. Reduces drowsiness, fatigue, increases mental and physical performance. In this combination, a small dose of caffeine practically does not have a stimulating effect on the central nervous system, however, it helps to normalize the tone of the vessels of the brain and accelerate blood flow in it.
Indications: Pain syndrome of moderate and mild intensof various origins: headache; migraine; toothache; neuralgia; arthralgia and myalgia (pain in muscles and joints); algodismenorrhea (pain during menstruation).
Method of administration and dosage: The drug is taken orally during or after meals. Adults and adolescents from 15 years old: 1 tablet every 4-6 hours. At the first sign of migraine, take 2 tablets. The average daily dose is 3-4 tablets per day, the maximum daily dose is 6 tablets per day. After taking 2 tablets, relief of headache and other types of pain usually comes quickly — after 15 minutes, with migraines, relief usually occurs after 30 minutes. In case of pain syndrome, the drug should not be taken for more than 5 days without consulting a doctor. For migraines, the drug should not be taken for more than 3 days without consulting a doctor.
Contraindications: @ hypersensitivity to any of the components in the drug; erosive and ulcerative lesions of the gastrointestinal tract in the acute phase; gastrointestinal bleeding; complete or incomplete combination of bronchial asthma, recurrent polypnosis of the nose and paranasal sinuses and intolerance to acetylsalicylic acid or other non-steroidal anti-inflammatory drugs (including in history); surgical interventions accompanied by bleeding; hemophilia; hemorrhagic diathesis; hypoprothrombinemia; severe arterial hypertension; portal hypertension; severe course of ischemic heart disease; glaucoma; avitaminosis K; renal failure; the simultaneous use of other drugs containing paracetamol, acetylsalicylic acid or other non-steroidal anti-inflammatory agent; deficiency of glucose-6-phosphate dehydrogenase; pregnancy; lactation; increased excitability; sleep disorders; children under 15 years of age (the risk of developing Reye’s syndrome in children with hyperthermia against the background of viral diseases). Use the drug with caution in case of gout, liver disease, headaches associated with head trauma, taking anticoagulants, hypoglycemic agents, gout or arthritis, as well as while taking medications containing acetylsalicylic acid or other analgesic and antipyretic components.
Precautions: If, after taking the drug, symptoms persist, worsen or new symptoms develop, you should immediately consult a doctor. When taking drug in the recommended dose, the body receives the same amount of caffeine as is consumption of caffeine-containing products should be reduced during treatment with this drug in order to avoid the development of nervous excitement, irritability, insomnia and heart palpitations against the background of an overdose of caffeine. If you suspect an overdose, you should immediately seek medical attention, even if there are no symptoms. You should refrain from drinking alcohol while taking the drug due to an increased risk of liver damage and gastrointestinal bleeding. Since acetylsalicylic acid slows down blood clotting, the patient, who is to undergo surgery, must warn the doctor in advance about taking the drug. Acetylsalicylic acid in low doses reduces the excretion of uric acid, and therefore, in patients with a predisposition, the drug can provoke an attack of gout. With prolonged use of the drug, it is necessary to monitor the peripheral blood and the functional state of the liver.
Side effects: Gastralgia, nausea, vomiting, hepatotoxicity, nephrotoxicity, erosive ulcerative lesions of the gastrointestinal tract, allergic reactions, tachycardia, increased blood pressure, bronchospasm.
Storage method: At a temperature not higher than 30 degrees. In a dry place.
Packaging: The cardboard box holds 10, 20 or 30 tablets.
Login Or Registerto submit your questions to seller
No none asked to seller yet
New Feature! Now offering international shipping for products not restricted by Egyptian law. Shipping costs are to be covered by the customer, and payment will be made in advance through PayPal or bank transfer. Special rates available for bulk orders.
- Please Note: Medications are prohibited from international shipping.
- International shipping costs approximately $25 for up to 2 kilograms.
- For deliveries within Egypt, we offer shipping at a nominal rate.
- Contact us via WhatsApp at +201503555598 for more details.
- Special Offer! Free shipping to all suburbs of Hurghada.
Bazaar Express: Online Marketplace for All Your Shopping Needs